# SDR SWAA2022041248404

- Difficulty date: December 29, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 21,573 hours, 9,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO COMPARTMENT RH ZEE CHANNEL BS 406 - 420; RBL 25; WL 156 / REMOVED DAMAGED FWD CARGO R/H ZEE CHANNEL FROM STA 406-420; RBL 25; WL156 IAW SRM 51-40-02-0G-0. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. INSTALLED REPLACEMENT FWD CARGO R/H ZEE CHANNEL PO #733837/1 IAW SRM 51-40-02-0G-0 AND DWG #143A7500 ID:75 57403U 01/04/2020
